Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 6, Pages 718–732 (Mi jsfu876)  

Upper bounds for the analytic complexity of Puiseux polynomial solutions to bivariate hypergeometric systems

Vitaly A. Krasikov

Plekhanov Russian University of Economics, Moscow, Russian Federation

Abstract: The paper deals with the analytic complexity of solutions to bivariate holonomic hypergeometric systems of the Horn type. We obtain estimates on the analytic complexity of Puiseux polynomial solutions to the hypergeometric systems defined by zonotopes. We also propose algorithms of the analytic complexity estimation for polynomials.

Keywords: hypergeometric systems of partial differential equations, holonomic rank, polynomial solutions, zonotopes, analytic complexity, differential polynomial, hypergeometry package.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation FSSW-2020-0008
This research was performed in the framework of the state task in the field of scientific activity of the Ministry of Science and Higher Education of the Russian Federation, project "Development of the methodology and a software platform for the construction of digital twins, intellectual analysis and forecast of complex economic systems", Grant no. FSSW-2020-0008.


DOI: https://doi.org/10.17516/1997-1397-2020-13-6-718-732

Full text: PDF file (153 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55; 517.9
Received: 10.06.2020
Received in revised form: 24.07.2020
Accepted: 20.09.2020
Language:

Citation: Vitaly A. Krasikov, “Upper bounds for the analytic complexity of Puiseux polynomial solutions to bivariate hypergeometric systems”, J. Sib. Fed. Univ. Math. Phys., 13:6 (2020), 718–732

Citation in format AMSBIB
\Bibitem{Kra20}
\by Vitaly~A.~Krasikov
\paper Upper bounds for the analytic complexity of Puiseux polynomial solutions to bivariate hypergeometric systems
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 6
\pages 718--732
\mathnet{http://mi.mathnet.ru/jsfu876}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-6-718-732}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000606215300006}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu876
  • http://mi.mathnet.ru/eng/jsfu/v13/i6/p718

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:25
    Full text:16
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021